# SDR UALA2010010400056

- Difficulty date: January 1, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 38,758 hours, 10,517 cycles
- Engine: Pwa PW4056
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 11518661
- Part serial: 14
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEMPS FLUCTUATING APPROX 8-10 DEGREES IN AUTO ON ALL 4 CONTROLLERS. MANUAL, NO HELP. REPLACED ZONE TEMP CONTROLLER. FOUND TRIM VALVES NOT FOLLOWING SELECTED TEMP.  AFTER REPLACED OF CONTROLLER TRIM VALVES NOW FOLLOW SELECTED TEMP.
